Brownish Spots And Blood For 3 Days?
Tonight I want to ask, Wednesday I felt my period and I checked I thought it was menstruation then I put on a sanitary pad because I thought menstruation and the second day right I saw brown spots and on the 3rd day because I marketing I checked when I fit my pee fit I saw it was mixed with blood spots, why is this?
Thank you for the question.
Need to be clarified, during the testpack, what are the results? Is it positive or negative?
Abnormal spots coming out of the birth canal can be due to implantation spots (spots due to implantation of fertilization in the uterine wall in pregnant women) or due to other factors, such as menstruation that is not smooth, hormonal disorders, fatigue, stress, the influence of drugs, excessive changes in body weight significant, extreme diets, excessive exercise, and so on. Some types of diseases, such as ovarian cysts, endometriosis, and pelvic inflammation can also trigger spots like you experience. In women, because the urinary tract is located close to the reproductive tract, the spots that come out along with urine during urination do not always indicate a disease. Although indeed, in some cases, this condition may also indicate bleeding in the urinary tract, for example due to urinary tract infections, bladder stones, cystitis, kidney disorders, bladder cancer, and so on.
If after doing a testpack the results are positive, chances are that you are experiencing related to pregnancy. However, if the results are negative, we recommend that you go to a doctor or gynecologist directly. Urine examination, ultrasound, blood test, or other testing can be recommended by your doctor before giving you the right treatment. At home, you can do first:
Drink more water
Don't make it a habit of holding back urination
Keep your intimate organs clean
Do not always indulge in fatigue or excessive stress
Do not always have sex with vaginal penetration, as long as there are still many spots out of your birth canal
Take up more
Do not carelessly take medicine without doctor's advice
Hope this helps ...